# SDR SWAA2022081629743

- Difficulty date: July 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER 2022-381597 / [01] REPLACED BLADE ACCESS PANEL 343AB AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 TOOL USED CALIPER P/N 500-197-50 S/N B16144224 DUE DATE 10-DEC-22;[02] TASK COMPLETED
